# SDR SWAA2016042951442

- Difficulty date: April 20, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 48,935 hours, 28,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER BULLNOSE LIGHT LENS CRACKED, BETWEEN ROW 2 - 22.  R & R LENS IAW MM.
